New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Any meds for every day all day diarrhea?
8 Replies
Thelma Hoover - September 15

The docs say there is nothing they can do for my daily diarrhea. Is this right? One doctor said I could take up to 24 immodium tablets a day for two days. Anyone else take this dose? Surely there's an alternative to swallowing handfuls of an over the counter drug.

 

kerri - December 2

up to 24 a day!? holy moly. that seems excessive. i've battled IBS for quite some time now, and have always used immodium to take the pain/diarrhea away, but never that many. i would think that taking that many a day would cause you to be severly "backed up" I'd get another opinion on that dosage. it just doesn't seem right.

 

Dee - December 2

Thelma, I also suffer from IBS. I started seeing a new doc (alternative medicine) and he put me on a supplement called Irritease. I've been on it a little over a month and have only had 2 bouts of diarrhea. You might see if your local health food store would have it. Good luck!

 

Jean - December 3

Hi Thelma: What's with your doctors? There is a medication called clidinium/cdp caps-take one to two capsules for nerve induced diarhea. Please find another doctor.

 

Charlie - December 4

Definitely! I, too suffered this curse. I found by going on a yeast-free or candida diet that my bowels actually became NORMAL after years of problems

 

Felicia - September 12

Wow! That's way too much Imodium. My IBS has turned into colitis. I am on a regime of Asacol, 3 times daily, and it controls the bouts of diarrhea. To stay "regular", I take a 500 mg magnesium capsule. Find another doc, my family phys takes care of me now instead of my gastro doc.

 

Themla - September 12

I was just wondering if you eat a lot of dairy? Could you have a lactose intolerance problem also? I know sometimes milk and other dairy products make mine worse, and other days it does not bother me. Could it be something you eat everyday and have you tried omitting that from your diet? Just a thought.

 

Jozette - September 15

Prilosec OTC, I haven't had it since!

 

Barbara - September 15

We fibros often get Irritated Bowel Syndrome (IBS) along with the FMS. I'm on a painkiller that has the wonderful side effect of causing constipation. Between the IBS and the painkiller, I come out just about normal. Talk with your doctor and see if she may might be able to prescribe such a 'dual-use' medication.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question